eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Chills when you have Pancreatitis acute?

Summary: Chills is reported only by a few people with Pancreatitis acute.

We study 2 people who have Chills and Pancreatitis acute from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Pancreatitis acute and Chills >>>

 

 

 

 

Pancreatitis acute

Pancreatitis acute (sudden inflammation of pancreas) (latest reports from 10,872 Pancreatitis Acute patients)

Chills

Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)

On Jan, 3, 2015: 2 people who have pancreatitis acute and Chills are studied.

Trend of Chills in pancreatitis acute reports

Gender of people who have pancreatitis acute and experienced Chills * :

FemaleMale
Chills100.00%0.00%

Age of people who have pancreatitis acute and experienced Chills * :

0-12-910-1920-2930-3940-4950-5960+
Chills0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

n/a

Most common drugs used by these people * :

  1. Doribax (2 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Pancreatitis Acute and Chills?

You are not alone! Join a mobile support group:
- support group for people who have Chills and Pancreatitis acute
- support group for people who have Chills

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can carafate causa a false negative for opiate and clonazepam?
    I was in the hospital foe 15 days for acute pancreatitis, I was on lots of pain meds, I went to my follow up 14 days with my pc, I was on hydrocodone and clonazepam prior to being in the hospital so my pc ask me to do a urine drug screen and it came back negative, I have taken my meds as prescribed so why is the ut negative? is it the Carafate?
  • Are there any otc medications that can ease stomach pain caused by the use of colchicine (1 answer)
    My boyfriend has gout and with severe attacks he takes his prescribed Colchine.

    He is experiencing severe stomach pain and now has chills. I suggested that he may have taken too much of it and now he just wants immediate relief of his stomach pain......any suggestions or feedback from anyone with gout using Colchicine would be appreciated .
  • Pyrexia and one-alpha iv
    she was treated for hypocalcemia with high PTH taking calcium per-os and iv,Renagel,trofocard,one-alpha iv.

    after 5 days fever with shiver 2-3 times daily ,vomits,nausea

    she took antibiotic therapy after positive gram - blood cultures (first E. coli,second another gram - microorganism )

    Initially Targocid-tazocin followed after 3 days by ciprofloxacin iv

    After this (having a CT with signs of billiary reaction without stones and liquid in douglas and hypo-pleural) meronem and briklin

    After a few days no signs of clinical improvement -fever continues (2 times per day)

    Is there any possibility initial drug therapy with one-alpha iv to be responsible for the complications

More questions for: Pancreatitis acute, Chills

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Seizure disorder med problems (1 response)
    Velafaxine 150 mg. 1 per day.

    In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.

    Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.

    On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.

    Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.

    I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.
  • Chills while on tizanidine
    Extremely sensitive to cold and have chills several times a day
  • Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
    I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
  • Pancreatitis possibly related to ramipril
    Started on Ramipril approximately 12/2012. Had first attack of acute pancreatitis 5/2013. Second attack 9/2103. Ultrasound and Abdominal CT scan normal. Other labs are normal. Lipase elevated both times and treatment required in hospital. Clear liquids and IV fluids were successful in treatment but no other causes for my pancreatitis have been identified. I am Type 2 Diabetic. Had a cardiac stent placed for arteriosclerosis (not symptomatic) a few years ago. It was found on general exam. After stress test 12/2012, my physician gave me Rx for Ramipril. In trying to find out a reason for my two episodes of pancreatitis, a friend mentioned someone she knew who had pancreatitis found to be related to his BP medication. I decided to research and found that others have had pancreatitis related to Ramipril. Thought I would share my story. Stopping this medication!

More reviews for: Pancreatitis acute, Chills

Comments from related studies:

  • From this study (7 days ago):

  • Diagnosed with diverticulitis and ibs in 2011

    Reply

  • From this study (1 month ago):

  • Hands and feet always cold, even in hot weather. Smallest toe specifically gets numb. Feeling overwhelmed in large crowds or small spaces. Overthinking and anxiety all the time. Sweating even in cold weather. Panic attacks weekly. Get scared easily, jump when a loud sudden noise appears. Can't sleep at night.

    Reply

  • From this study (2 months ago):

  • Body temp ranges between 34.1 to 35.7C

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.